American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Peter Hagis. Partitions with a restriction on the multiplicity of the summands . Trans. Amer. Math. Soc. 155 (1971) 375-384. MR 0272735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. B. Lahiri. Some restricted partition functions: Congruences modulo $2$ . Trans. Amer. Math. Soc. 147 (1970) 271-278. MR 0260694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George E. Andrews. A generalization of the classical partition theorems . Trans. Amer. Math. Soc. 145 (1969) 205-221. MR 0250995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. B. Lahiri. Some restricted partition functions: Congruences modulo $7$ . Trans. Amer. Math. Soc. 140 (1969) 475-484. MR 0242784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Hagis. A correction of some theorems on partitions . Trans. Amer. Math. Soc. 118 (1965) 550. MR 0176970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Hagis. On a class of partitions with distinct summands . Trans. Amer. Math. Soc. 112 (1964) 401-415. MR 0166177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Hagis. A problem on partitions with a prime modulus $p\geq 3$ . Trans. Amer. Math. Soc. 102 (1962) 30-62. MR 0146166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Parameswaran. Partition functions whose logarithms are slowly oscillating . Trans. Amer. Math. Soc. 100 (1961) 217-240. MR 0140498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1